File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Birationality of the tangent map for minimal rational curves

TitleBirationality of the tangent map for minimal rational curves
Authors
Issue Date2004
PublisherInternational Press. The Journal's web site is located at http://www.ims.cuhk.edu.hk/ajm/
Citation
The Asian Journal of Mathematics, 2004, v. 8 n. 1, p. 51-64 How to Cite?
AbstractFor a uniruled projective manifold, we prove that a general rational curve of minimal degree through a general point is uniquely determined by its tangent vector. As applications, among other things we give a new proof, using no Lie theory, of our earlier result that a holomorphic map from a rational homogeneous space of Picard number 1 onto a projective manifold different from the projective space must be a biholomorphic map.
Persistent Identifierhttp://hdl.handle.net/10722/75351
ISSN
2015 Impact Factor: 0.722
2015 SCImago Journal Rankings: 1.139

 

DC FieldValueLanguage
dc.contributor.authorHwang, JMen_HK
dc.contributor.authorMok, Nen_HK
dc.date.accessioned2010-09-06T07:10:18Z-
dc.date.available2010-09-06T07:10:18Z-
dc.date.issued2004en_HK
dc.identifier.citationThe Asian Journal of Mathematics, 2004, v. 8 n. 1, p. 51-64en_HK
dc.identifier.issn1093-6106-
dc.identifier.urihttp://hdl.handle.net/10722/75351-
dc.description.abstractFor a uniruled projective manifold, we prove that a general rational curve of minimal degree through a general point is uniquely determined by its tangent vector. As applications, among other things we give a new proof, using no Lie theory, of our earlier result that a holomorphic map from a rational homogeneous space of Picard number 1 onto a projective manifold different from the projective space must be a biholomorphic map.-
dc.languageengen_HK
dc.publisherInternational Press. The Journal's web site is located at http://www.ims.cuhk.edu.hk/ajm/-
dc.relation.ispartofThe Asian Journal of Mathematicsen_HK
dc.rightsThe Asian Journal of Mathematics. Copyright © International Press.-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleBirationality of the tangent map for minimal rational curvesen_HK
dc.typeArticleen_HK
dc.identifier.emailMok, N: nmok@hkucc.hku.hken_HK
dc.identifier.authorityMok, N=rp00763en_HK
dc.description.naturepostprint-
dc.identifier.doi10.4310/AJM.2004.v8.n1.a6-
dc.identifier.hkuros98235en_HK
dc.identifier.volume8-
dc.identifier.issue1-
dc.identifier.spage51-
dc.identifier.epage64-
dc.publisher.placeUnited States-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats